Jump to content

Depends??


Remembering Dave

Recommended Posts

OK, OK, I figure what the heck, we are ll among freinds here.......right? This is a little embarasing but I feel like I need depends underwear!!! Has anybody who has recvd PCI and been put on Decadron ( steroid ) had any incontinance problems. Seems like I am having a hard time controling myself when I sleep. I sure will be glad when this next week and 1/2 are over with. This PCI seems to be doing some wacky things to me although it is probably the steroids. Guess I just need to wrap myself in plastic while I sleep, ha,ha.

David C

Link to comment
Share on other sites

David,

I'm not a physician, and I sure wish one were around to respond. But I'll just throw in my 4 and a half cents on the subject....

Bladder function is one of those things governed, at least in part, by the involuntary nervous system, and it makes sense to me that if you're undergoing PCI, or any treatment that can result in either neuropathy, or any kind of disruption to the Central Nervous System, that it could conceivably affect bladder control.

If I'm wrong about this I hope someone out there will let me know.

Fay A.

Link to comment
Share on other sites

I'm a doctor but I'm not sure I can help. I've not heard of nocturnal incontinence being a specific complication of PCI. However Fay's theory makes perfect sense to me. It's still probably worth your while to have a urine specimen checked by your doc though and probably a good PROSTATE EXAM :P:shock: too.

Seriously, get your PCP to check it out.

Sam

Link to comment
Share on other sites

Ok, we ARE among friends here, aren't we? :oops::oops:

I have to say that Dave SOAKED the mattress. We had to buy a new one. The good part of that is that we've had our old set since getting married 10 years ago and it wasn't the best quality to begin with, so we were due and wouldn't have spent the money right now unless we had to. The bad news it that we had to spend the money right now ($1,200). Oh well.

I'm not too concerned about it, I think it was the steriods - they whack Dave out in many ways, more than alot of folks - he always gets a little "psycho" on them and to me that plays into what Fay was describing in her post. But I am going to encourage him to get a prostrate exam - thanks for suggesting that Sam - and when we see his oncologst next week I'm going to bring it up if he doesn't.

Wish us a good night's sleep tonight on our brand new, very comfy bed (protected this time by a waterproof mattress pad!)

Best to all,

Karen C.

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Restore formatting

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

×
×
  • Create New...